# SDR ORJA97218

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: C-1 Fan Blades
- Part number: 798821002
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE COMPRESSOR STALL AFTER TAKEOFF.  INSPECTED BOROSCOPE 6/7 STAGE COMP DUE TO BIRD STRIKE NO DAMAGE REMOVED AND REPLACED 5 SETS OF BLADES DUE TO BIRD STRIKE DAMAGE PER MM 72-3321.  OPS AND LEAK CHECK GOOD, NO VIBRATION NR 1 ENGINE.  (M)
